# SDR CA111018002

- Difficulty date: October 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193007009
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 7,013 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT PASSING APPROX 7,500FT, NR 2 ENG FADEC CAUTION LIGHT ILLUMINATED FOLLOWED BY NR 2 FADEC WARNING LIGHT AND NR 2 ENG OIL PRESSURE LIGHT.  WE CONDUCTED THE ENGINE SHUTDOWN DRILL AND COMPLETED THE QRH.  THE LANDING WAS UNEVENTFUL.  REPORT FROM LINE MX: INVESTIGATION INTERROGATION OF THE ACFT`S CENTRAL DIAGNOSTIC SYS (CDS), INDICATED NUMEROUS FAULT CODES ASSOCIATED WITH THE NR 2 ENGINE FADEC.  FOLLOWING A CLEARING ACTION OF THE CDS THE NR 2 ENGINE FADEC.  CAUTION LIGHT REMAINED ILLUMINATED WITH A NR OF THE FAULT CODES STILL PRESENT IN THE CDS.  THE NR 2 ENGINE FADEC UNIT WAS REPLACED IAW THE ACFT`S MM AND FOLLOWING THIS REPLACEMENT THE "CAUTION LIGHT" WAS EXTINGUISHED AND ALL FAULT CODES REMOVED.  ENGINE TRIM AND GROUND RUNS CARRIED OUT IAW THE ACFT`S MM WITH ALL RESULTS SATISFACTORY.  ACFT SERVICEABLE TO RETURN TO SERVICE.
